15%OFF Featured!

Nurofen For Children Chewable Capsules Orange Flavour, 12 Capsules

For use in children from 7 to 12 years

For the relief of mild to moderate pain and Fever

Active Ingredient: Ibuprofen 100mg

Orange Flavour Chewable Capsules


  • For the relief of mild to moderate pain and cold and flu symptoms including high temperature.
  • Contains Ibuprofen. Suitable for children aged 7 +
  • Do not give Nurofen for Children 100mg chewable capsules to children under 7 years of age.

£4.69

Qty:
Compare
  • For the relief of mild to moderate pain and cold and flu symptoms including high temperature.
  • Contains Ibuprofen. Suitable for children aged 7 +
  • Do not give Nurofen for Children 100mg chewable capsules to children under 7 years of age.

Nurofen For Children Chewable Capsules Orange Flavour, 12 Capsules

What is Nurofen for Children 100mg Chewable Capsules?

Nurofen For Children Chewable Capsules Orange Flavour, the active ingredient (which makes this medicine work) is ibuprofen which is a non-steroidal anti-inflammatory (NSAID) painkiller.

What is Nurofen for Children Chewable Capsules Used for?

Nurofen for Children 100mg chewable capsules are used in children from 7 to 12 years for the relief of mild to moderate pain such as a sore throat, dental pain, earache, headache, minor aches and sprains, and symptoms of cold and flu. Nurofen for Children 100mg chewable capsules also brings down a high temperature (fever).
You must talk to a doctor if your child does not feel better or if your child feels worse after 3 days.

Benefits of Nurofen For Children Chewable Capsules Orange Flavour

Nurofen For Children 7-12 Years Strawberry is colour free and sugar free.

Nurofen For Children 7-12 Years Strawberry is a strawberry flavoured Ibuprofen Suspension for children 7 years to 12 years. It is used for the relief of:

  • Fever (raised temperature)
  • Post-immunisation fever
  • Teething and toothache
  • Colds and influenza symptoms
  • Sore throat
  • Headache
  • Minor muscular aches and pains

Pain in Babies & Children

As your little one is growing up, there are many things which can cause them pain or discomfort. This can range from teething pain, to minor injuries from bumps or knocks.

Common types of pains in children

When little ones are growing they can experience a variety of aches and pains. Toddlers and children can easily acquire minor injuries from bumps and knocks while playing or learning to walk. But they may also experience general aches and pains in their legs, head and ears.

Below we discuss growing pains and headaches. For information on pain associated with sore throats, coughs, and colds, visit our information pages on these ailments.

Growing Pains

While harmless, growing pains (mainly in the leg) in children can cause them discomfort. Growing pain is common in young children and pain is usually felt mainly in the leg muscles, not the joint, and gets worse in the evening or night-time. But the actual cause of growing pains isn’t clear. They can come on after lots of exercise. They usually appear in more active children aged three to four years old and can continue into the early teens. Growing pains in children can come and go and might last months, or years.

You can take comfort that growing pains usually aren’t an indication of anything serious, however.

Headaches

Headaches in children can be different to adult headaches. The most common headache disorders are migraine and tension type headaches. Regular headaches that affect the whole head and come with vomiting or stomach pain could be an indication of a migraine in a child.

Tension headaches in children usually last around 30 minutes.

High Temperature in Children

A high temperature is very common in young children. The temperature usually returns to normal within 3 or 4 days.

A normal temperature in babies and children is about 36.4C, but this can vary slightly from child to child.

A high temperature is 38C or more.

A high temperature is the body’s natural response to fighting infections like coughs and colds.

Many things can cause a high temperature in children, from common childhood illnesses like chickenpox and tonsillitis, to vaccinations.

Your child might:

  • feel hotter than usual when you touch their back or chest
  • feel sweaty
  • look or feel unwell

Use a digital thermometer, which you can buy from pharmacies and supermarkets, to take your child’s temperature.

You can usually look after your child or baby at home. The temperature should go down over 3 or 4 days.

DO

  • give them plenty of fluids

  • look out for signs of dehydration

  • give them food if they want it

  • check on your child regularly during the night

  • keep them at home

  • give them paracetamol if they’re distressed or unwell

  • get medical advice if you’re worried about your child

DON’T

  • do not undress your child or sponge them down to cool them, a high temperature is a natural and healthy response to infection

  • do not cover them up in too many clothes or bedclothes

  • do not give aspirin to children under 16 years of age

  • do not combine ibuprofen and paracetamol, unless a GP tells you to

  • do not give paracetamol to a child under 2 months

  • do not give ibuprofen to a child under 3 months or under 5kg

  • do not give ibuprofen to children with asthma

CALL 111 OR YOUR GP SURGERY NOW IF YOUR CHILD:

  • is under 3 months old and has a temperature of 38C or higher, or you think they have a high temperature
  • is 3 to 6 months old and has a temperature of 39C or higher, or you think they have a high temperature
  • has other signs of illness, such as a rash, as well as a high temperature
  • has a high temperature that’s lasted for 5 days or more
  • does not want to eat, or is not their usual self and you’re worried
  • has a high temperature that does not come down with paracetamol
  • is dehydrated – such as nappies that are not very wet, sunken eyes, and no tears when they’re crying

CALL 999 IF YOUR CHILD:

  • has a stiff neck
  • has a rash that does not fade when you press a glass against it (use the “glass test” from Meningitis Now)
  • is bothered by light
  • has a fit (febrile seizure) for the first time (they cannot stop shaking)
  • has unusually cold hands and feet
  • has blue, pale or blotchy skin, lips or tongue
  • has a weak, high-pitched cry that’s not like their normal cry
  • is drowsy and hard to wake
  • is extremely agitated (does not stop crying) or is confused
  • finds it hard to breathe and sucks their stomach in under their ribs
  • is not responding like they normally do, or is not interested in feeding or normal activities

Nurofen For Children Chewable Capsules Orange Flavour Reviews

After using Nurofen For Children Chewable Capsules Orange Flavour, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

Price of  Nurofen For Children Chewable Capsules Orange Flavour in UK

Buy Nurofen For Children Chewable Capsules Orange Flavour at  Dock Pharmacy Essex UK, UK Online Pharmacy.

Patient information Leaflet

Does Nurofen For Children Chewable Capsules Orange Flavour contain paracetamol?

Nurofen For Children Chewable Capsules Orange Flavour contains ibuprofen – it does not contain paracetamol.

Nurofen For Children Chewable Capsules Orange Flavour and Calpol

Nurofen For Children Chewable Capsules Orange Flavour contains ibuprofen –  Calpol contains paracetamol.

You should speak to your doctor before you give both products

Advice: Using Ibuprofen in Children click here

Patient Information leaflet

Brand

Nurofen

Brand

How To Use

Children aged 7-9: take two capsules 3 times in 24 hours

Children aged 10-12: take three capsules 3 times in 24 hours

Doses should be given approximately every 6 to 8 hours,
(or with a minimum of 6 hours between each dose if required)

WARNING: Do not exceed the stated dose If in children this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

  • Always read the leaflet
  • Keep out of the reach of children
  • For oral and short-term use only.
  • The capsule should be chewed before swallowing.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Do not give this medicine to your child if they:
• are allergic to ibuprofen or any of the other ingredients of this
medicine
• have ever had a reaction (e.g. asthma, runny nose, rash, swelling of the face, tongue, lips or throat) after taking ibuprofen, aspirin or
other non steroidal anti-inflammatory (NSAID) medicines , or any
of the other ingredients in this medicine
Important information about some of the ingredients)
• they are allergic to peanuts or soya as this medicinal product
contains soya lecithin.
• are under 7 years of age
• have (or have had two or more episodes) of a stomach ulcer,
perforation or bleeding
• have severe kidney, heart or liver failure
Warnings and precautions
Talk to your doctor or pharmacist if your child:
• has or has had high blood pressure, heart problems or a stroke
because there is a small increased risk of heart problems with
ibuprofen.
• has a condition which may put them at risk of heart problems, such as diabetes or high cholesterol
• has asthma or any allergic disease of the lungs
• has, or has had liver, kidney or bowel problems
• is dehydrated, as there is a risk of kidney problems in dehydrated
children and adolescents
• has SLE (Systemic Lupus Erythematosus, a condition of the immune system affecting connective tissue resulting in joint pain, skin changes and disorders of other organs) or a mixed connective tissue disease

See packaging for full list

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.
If your child experiences any of the following, stop giving this medicine and tell your doctor immediately:
• blood in the stools (faeces/motions)
• black tarry stools
• vomiting blood or dark particles that look like coffee grounds
• unexplained wheezing, shortness of breath, skin rash (which
may be severe with blistering or peeling of the skin), itching
or bruising, light-headedness, racing heart, fluid retention
(swollen ankles or decreased levels of passing urine)
• stiff neck, headache, nausea, vomiting, fever and disorientation
• swelling of the face.
• severe skin reaction known as DRESS (Drug reaction with
eosinophilia and systemic symptoms) syndrome (frequency not
known). Symptoms of DRESS include: skin rash, fever, swelling of
lymph nodes and an increase of eosinophils (a type of white blood cells).
• A red, scaly widespread rash with bumps under the skin and blisters mainly
localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not known). See also section 2.
If your child experiences any of the following side effects, stop giving this medicine and tell your doctor
• unexplained stomach pain, indigestion, heartburn, nausea or vomiting
• yellowing of the eyes and/or skin, pale stools and dark urine
• severe sore throat with high fever
• unexplained bruising or tiredness or getting more infections

See packaging for full list

Ingredients

What Nurofen for Children 100mg chewable capsules contain
– The active substance is ibuprofen. Each chewable capsule
contains 100 mg of ibuprofen
– The other ingredients are: Gelatin, Purified water, Glucose liquid, Sucrose, Fumaric acid (E297), Sucralose, Citric acid (E330), Acesulfame K (E950), Disodium edetate, Glycerin, Natural Orange Flavour*, Red iron oxide (E172), Yellow iron oxide (E172) and Opacode White NS-78-18011**
Processing aids: Medium chain triglyerides, Soya lecithin, Stearic Acid and Isopropyl alcohol
*The flavour contains: (R)-p-mentha-1,8-diene (d-limonene), Ethyl acetate and Alpha-Pinene
**The ink contains: Purified water, titanium dioxide (E171), propylene glycol, isopropyl alcohol, HPMC 2910/ hypromellose 3cP (E464)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller